EconPapers    
Economics at your fingertips  
 

On Some Bivariate Extensions of the Folded Normal and the Folded-T Distributions

Stelios Psarakis and John Panaretos

MPRA Paper from University Library of Munich, Germany

Abstract: In this paper two new bivariate distributions are defined and studied. They are two-variate versions of the folded normal distribution (Leone et al. 1961) and the folded t distribution (Psarakis and Panaretos 1990). They both arise in the context of evaluating the predictive behaviour of two competing linear models with the aim to select the one that leads to predictions closer to the actual value of the dependent variable

Keywords: Folded normal; Folded-t distribution; Model selection (search for similar items in EconPapers)
JEL-codes: C1 (search for similar items in EconPapers)
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)

Published in Journal of Applied Statistical Science 2.10(2001): pp. 119-136

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/6383/1/MPRA_paper_6383.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:6383

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter (winter@lmu.de).

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:6383